# SDR ASAA0852487

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 854 hours, 256 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACARS "NO COMM" WHEN HF NR 2 SELECTED TO DATA.  ATTEMPTED SEVERAL TIMES AT ONE HOUR INTERVALS TO RE-ESTABLISH COMM.  HF VOICE WORKED NORMAL.  NR 1 HF DATA WORKED NORMAL.  UNABLE TO VERIFY DISCREPANCY.  ACFT ACARS USES HF DATA WHEN OUT OF VHF DATA RANGE.  REPLACED NR 2 TRANSCEIVER PRECAUTIONARY.
